# SDR COEA2016092736921

- Difficulty date: September 27, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S53371293202
- Condition: Corroded
- Location: Frames 14-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD HAS AREAS OF CORROSION ON TOP SURFACE.  REPLACED PLATE SUPPORT.
